Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 16, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Feb 9, 2015, 11:12 AM EST for Parke County, Vermillion County, Vigo County, Indiana. It took effect at Feb 10, 2015, 6:15 PM EST. It was in force for 47 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 9, 2015, 11:12 AM EST (16:12 UTC)
- In effect from
- Feb 10, 2015, 6:15 PM EST
- Expired
- Feb 12, 2015, 5:00 PM EST
- In force
- 47 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Parke County, IN, Vermillion County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 98 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Montezuma (MTZI3). The gauge peaked at 14.20 ft at Feb 11, 2015, 12:00 PM EST.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 24 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03340500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
557
WGUS43 KIND 091612
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1112 AM EST MON FEB 9 2015
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following river in western Indiana...
Wabash River...
.Lowland flooding will return to portions of the Wabash River in
western Indiana. River levels will be 1 to 3 feet higher than those
seen in early January. Ice blockages as seen in the later part of
January are not expected.
Spring-like temperatures during the weekend melted all the snow in
north central Indiana except for the Tippecanoe River basin.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC045-121-157-165-171-101612-
/O.NEW.KIND.FL.W.0014.150210T0234Z-150211T1400Z/
/LAFI3.1.ER.150210T0234Z.150210T1200Z.150211T0200Z.UU/
1112 AM EST MON FEB 9 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Lafayette.
* from this evening to Wednesday morning.
* At 10:30 AM Monday the stage was 9.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 11.5 feet by tomorrow morning.the river will fall below
flood stage by tomorrow late evening.
* At 12.0 feet...High water affects a few low river cabins and county
roads.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC045-121-165-171-101611-
/O.NEW.KIND.FL.W.0015.150210T2000Z-150212T0400Z/
/CVGI3.1.ER.150210T2000Z.150211T0000Z.150211T1600Z.UU/
1112 AM EST MON FEB 9 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Covington.
* from Tuesday afternoon to Wednesday evening.
* At 9:45 AM Monday the stage was 10.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 16.4 feet by early Wednesday morning.the
river will fall below flood stage by late Wednesday morning.
* At 16.0 feet...Low agricultural lands begin to flood. Backyard
flooding of cottages on right bank starts a short distance upstream
of gage. Critical stage of Young-Neal Levee is reached.
&&
LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
4017 8737 4033 8709
$$
INC121-165-167-101611-
/O.NEW.KIND.FL.W.0016.150211T0600Z-150212T2200Z/
/MTZI3.1.ER.150211T0600Z.150212T0000Z.150212T1000Z.UU/
1112 AM EST MON FEB 9 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Montezuma.
* from late Tuesday night to Thursday afternoon.
* At 9:45 AM Monday the stage was 8.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday morning and
continue to rise to near 14.5 feet by Wednesday evening.the river
will fall below flood stage by Thursday morning.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$4 follow-up statements
558
WGUS83 KIND 101649
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1149 AM EST TUE FEB 10 2015
...A Flood Warning continues for portions of the following river in
western Indiana...
Wabash River...
.Lowland river flooding returned to portions of the Wabash River
in western Indiana. Flood levels will be 1 to 3 feet higher than
those seen in early January. Crests will occur from today in the
Lafayette area to Monday in the Vincennes area. Ice blockages as
experienced in the later part of January are not expected.
Runoff from snow-melt in northern Indiana during the past weekend was
causing the latest rise in the Wabash River. Little snow-melt or
precipitation is expected through the weekend.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC045-121-157-165-171-111649-
/O.EXT.KIND.FL.W.0014.000000T0000Z-150212T1200Z/
/LAFI3.1.ER.150210T0010Z.150211T0000Z.150212T0000Z.UU/
1149 AM EST TUE FEB 10 2015
The Flood Warning continues for
The Wabash River at Lafayette.
* until Thursday morning.
* At 11:16 AM Tuesday the stage was 12.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.1 feet by this
evening. The river will fall below flood stage tomorrow evening.
* At 12.0 feet...High water affects a few low river cabins and county
roads.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC045-121-165-171-111648-
/O.EXT.KIND.FL.W.0015.150211T0600Z-150212T1500Z/
/CVGI3.1.ER.150211T0600Z.150211T1800Z.150212T0300Z.UU/
1149 AM EST TUE FEB 10 2015
The Flood Warning continues for
The Wabash River at Covington.
* from late tonight to Thursday morning.
* At 10:45 AM Tuesday the stage was 15.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and
continue to rise to near 16.5 feet by tomorrow early afternoon.the
river will fall below flood stage by tomorrow late evening.
* At 16.0 feet...Low agricultural lands begin to flood. Backyard
flooding of cottages on right bank starts a short distance upstream
of gage. Critical stage of Young-Neal Levee is reached.
&&
LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
4017 8737 4033 8709
$$
INC121-165-167-111648-
/O.EXT.KIND.FL.W.0016.150210T2315Z-150213T1800Z/
/MTZI3.1.ER.150210T2315Z.150212T0600Z.150213T0600Z.UU/
1149 AM EST TUE FEB 10 2015
The Flood Warning continues for
The Wabash River at Montezuma.
* from this evening to Friday afternoon.
* At 10:45 AM Tuesday the stage was 13.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 15.0 feet by early Thursday morning.the river will
fall below flood stage by early Friday morning.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$604
WGUS83 KIND 111457
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
957 AM EST WED FEB 11 2015
...A Flood Warning continues for portions of the following river in
western Indiana...
Wabash River...
.Bankfull conditions will continue along the Wabash River in western
Indiana through Monday. The latest crest on the Wabash was in the
Covington and Montezuma areas. Below freezing weather from tonight
through Monday will allow the river to return to near normal levels
by February 18.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC045-121-157-165-171-121457-
/O.EXT.KIND.FL.W.0014.000000T0000Z-150213T0000Z/
/LAFI3.1.ER.150210T0010Z.150210T2101Z.150212T1200Z.UU/
957 AM EST WED FEB 11 2015
The Flood Warning continues for
The Wabash River at Lafayette.
* until Thursday evening.
* At 9:30 AM Wednesday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* At 11.0 feet...Flooding of low agricultural land begins in western
part of Tippecanoe County.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC121-165-167-121457-
/O.EXT.KIND.FL.W.0016.000000T0000Z-150213T0300Z/
/MTZI3.1.ER.150211T0615Z.150212T0000Z.150212T1500Z.UU/
957 AM EST WED FEB 11 2015
The Flood Warning continues for
The Wabash River at Montezuma.
* until Thursday evening.
* At 8:45 AM Wednesday the stage was 14.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.4 feet by this
evening. The river will fall below flood stage tomorrow late
morning.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$281
WGUS83 KIND 120146
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
846 PM EST WED FEB 11 2015
...A Flood Warning continues for portions of the following river in
Indiana...
Wabash River...
.Bankfull conditions will continue along the Wabash River in western
Indiana through Monday. As of Wednesday evening, crest on the Wabash
was in the Clinton/Terre Haute area. Below freezing weather from
tonight through Monday will allow the river to return to near normal
levels by February 18.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC045-121-157-165-171-121513-
/O.EXT.KIND.FL.W.0014.000000T0000Z-150212T1513Z/
/LAFI3.1.ER.150210T0010Z.150210T2101Z.150212T0313Z.UU/
846 PM EST WED FEB 11 2015
The Flood Warning continues for
The Wabash River at Lafayette.
* until Thursday morning.
* At 8:01 PM Wednesday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage
tonight.
* At 11.0 feet...Flooding of low agricultural land begins in western
part of Tippecanoe County.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC121-165-167-121800-
/O.EXT.KIND.FL.W.0016.000000T0000Z-150212T1800Z/
/MTZI3.1.ER.150211T0615Z.150211T1545Z.150212T0600Z.UU/
846 PM EST WED FEB 11 2015
The Flood Warning continues for
The Wabash River at Montezuma.
* until Thursday afternoon.
* At 7:45 PM Wednesday the stage was 14.1 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall to below flood stage by
after midnight Thursday night.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$085
WGUS83 KIND 121123
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
623 AM EST THU FEB 12 2015
...The Flood Warning is no longer in effect for the following river
in Indiana...
Wabash River...
.The Wabash River has fallen below flood stage in the Lafayette and
Montezuma areas and will fall below flood stage at State Road 225 by
noon today.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC045-121-157-165-171-121153-
/O.CAN.KIND.FL.W.0014.000000T0000Z-150212T1513Z/
/LAFI3.1.ER.150210T0010Z.150210T2101Z.150212T0245Z.UU/
623 AM EST THU FEB 12 2015
The Flood Warning is cancelled for
The Wabash River at Lafayette.
* At 5:30 AM Thursday the stage was 10.2 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 9:45 PM Wednesday.
* Forecast...The river will continue to fall to 8.8 feet by tomorrow
morning.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC121-165-167-121153-
/O.CAN.KIND.FL.W.0016.000000T0000Z-150212T1800Z/
/MTZI3.1.ER.150211T0615Z.150211T1915Z.150212T0750Z.UU/
623 AM EST THU FEB 12 2015
The Flood Warning is cancelled for
The Wabash River at Montezuma.
* At 5:45 AM Thursday the stage was 13.9 feet.
* Flood stage is 14.0 feet.
* Fell below flood stage at 2:50 AM Thursday.
* Forecast...The river will continue to fall to 13.3 feet by tomorrow
morning.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Feb 9, 9:51 AM EST, 1 hour 21 minutes earlier.
Area forecast discussion, Feb 9, 9:51 AM EST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 951 AM EST MON FEB 9 2015 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 401 AM EST MON FEB 9 2015 AS AN UPPER LEVEL WAVE EXITS THE AREA EARLY THIS MORNING SOME LIGHT DRIZZLE AND FREEZING DRIZZLE MAY CONTINUE ACROSS PORTIONS OF CENTRAL INDIANA. THEN...DRY BUT CLOUDY WEATHER WILL RETURN LATER THIS MORNING AND CONTINUE AT LEAST THROUGH TUESDAY NIGHT. A WEAK UPPER LEVEL WAVE MAY BRING SOME LIGHT PRECIPITATION TO THE AREA THROUGH MID WEEK...THEN POSSIBLY AGAIN ON SATURDAY. OTHERWISE MUCH OF THE WEEK WILL BE FAIRLY UNEVENTFUL...ALTHOUGH IT WILL BECOME MUCH COLDER LATE IN THE WEEK AS A LARGE AREA OF CANADIAN HIGH PRESSURE SINKS INTO THE AREA. && .NEAR TERM /EARLY THIS MORNING THROUGH THE REST OF TODAY/... ISSUED AT 951 AM EST MON FEB 9 2015 WILL CARRY DRIZZLE/FREEZING DRIZZLE THROUGH MID MORNING PER CONTINUED SPORADIC OBS OF SAME. THAT SAID...REPORTS OR LACK THEREOF INDICATE THAT ANY IMPACT HAS NOT BEEN SEVERE. REMAINDER OF FORECAST IN GOOD SHAPE. PREVIOUS DISCUSSION FOLLOWS. ISSUED AT 401 AM EST MON FEB 9 2015 BEFORE THE UPPER TROUGH COMPLETELY MOVES OUT OF THE AREA THIS MORNING ABUNDANT LOW LEVEL MOISTURE IS ALLOWING THE FORMATION OF SOME DRIZZLE AND EVEN PATCHY FREEZING DRIZZLE ACROSS THE NORTHERN THIRD OF THE FORECAST AREA WHERE TEMPERATURES HAVE DROPPED TO JUST BELOW FREEZING. THE BULK OF THE FORCING SHOULD BE EXITING THE AREA IN THE NEXT FEW HOURS SO ENDED ALL MENTION OF DRIZZLE AROUND 12Z. AS FOR ANY CONCERNS WITH THE PATCHY FREEZING DRIZZLE...THINKING IS THAT PAVEMENT TEMPERATURES ARE STILL WARM...SO NOT EXPECTING MUCH IN THE WAY OF TRAVEL ISSUES. HOWEVER...ELEVATED SURFACES STILL MIGHT GET SOME SLICK SPOTS...SO WILL MENTION THIS IN THE FIRST PERIOD OF THE HAZARDOUS WEATHER OUTLOOK (HWO). OTHERWISE THE REST OF TODAY SHOULD BE DRY...BUT STILL CLOUDY AS THE SURFACE LOW AND BROAD CYCLONIC FLOW SLOWLY DEPART FARTHER FROM THE REGION THROUGH THE DAY. A BLEND OF GUIDANCE FOR HIGH TEMPERATURES SEEMS REASONABLE. HIGHS WILL BE VERY SIMILAR TO CURRENT TEMPERATURES...AND IN SOME LOCALES THE CURRENT TEMPERATURE WILL ACTUALLY BE THE HIGH TEMPERATURE FOR THE DAY AS MORE COLD AIR ADVECTS ACROSS THE AREA. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... ISSUED AT 401 AM EST MON FEB 9 2015 TRENDED TOWARD MOSTLY CLEAR SKIES BY LATE NIGHT AND TUESDAY. AS FOR TEMPERATURES...TRENDED LOWS COOLER THAN MAVMOS DUE TO SOME EXPECTED RADIATIONAL COOLING AND GENERALLY STUCK CLOSE TO GUIDANCE FOR HIGHS. THIS FORECAST PERIOD REMAINS MOSTLY DRY UNTIL WED/WED NIGHT WHEN A UPPER LOW MOVES ACROSS THE GREAT LAKES...SOME VERY LOW CHANCES FOR POPS WILL BE POSSIBLE ACROSS THE FAR NORTH. POPS MAY BE A MIX WEDNESDAY MORNING BEFORE TRANSITIONING TO ALL RAIN AS TEMPERATURES WARM DURING THE DAY...AND THEN BACK TO LIGHT SNOW SHOWERS AND/OR FLURRIES WEDNESDAY NIGHT AS THE SYSTEM DEPARTS FROM THE AREA. && .LONG TERM /THURSDAY THROUGH MONDAY/... ISSUED AT 401 AM EST MON FEB 9 2015 THE LONG TERM WILL BE CHARACTERIZED BY MUCH COOLER THAN NORMAL TEMPERATURES AS UPPER TROUGHING OVER THE EASTERN U.S. ALLOWS COLD CANADIAN AIR TO SPILL INTO INDIANA. THE CYCLONIC FLOW WILL ALLOW FOR SMALL CHANCES FOR SNOW IN THE NORTHEASTERN COUNTIES THURSDAY...FRIDAY NIGHT AND SATURDAY AS SMALL WAVES MOVE THROUGH THE UPPER TROUGH. OVERALL THOUGH NOT MUCH FORCING EVIDENT THROUGH THE LONG TERM AND THE MAJORITY OF IT SHOULD BE DRY WITH PARTLY TO MOSTLY CLOUDY SKIES. DROPPED TEMPERATURES FROM THE INITIALIZATION AT TIMES DURING THE LONG TERM WITH MODELS AGREEING ON STRONG UPPER TROUGH USHERING IN VERY COLD /-20 AND BELOW/ 850 MB TEMPERATURES THURSDAY AND AGAIN SATURDAY/SATURDAY NIGHT. && .AVIATION /DISCUSSION FOR THE 091500Z IND TAFS/... ONLY MINOR TWEAKS TO THE ONGOING IND TAF FORECAST. PATCHY FZDZ IS EXPECTED TO END LATE THIS MORNING AS MVFR CIGS UPSTREAM BEGIN TO WORK INTO THE IND AREA. THUS A FEW MORE HOURS OF IFR UNTIL THOSE HIGHER MVFR CIGS ARRIVE AND FZDZ COMES TO AN END. PREVIOUS DISCUSSION BELOW /DISCUSSION FOR 091200Z TAF ISSUANCE/... ISSUED AT 607 AM EST MON FEB 9 2015 IFR TO BEGIN AT THE SITES WITH LOW CEILINGS. EXPECT THIS TO CONTINUE FOR A FEW HOURS THIS MORNING THROUGH AROUND 14-15Z AT KLAF AND 16Z AT KIND AND KHUF AND FINALLY 17Z AT KBMG. AT THESE TIMES EXPECT TO SEE CEILINGS LIFT TO LOW END MVFR WHERE THEY SHOULD REMAIN FOR THE REST OF THE DAY. TIME HEIGHTS SHOW DRYING MOVING IN DURING THE NIGHT TONIGHT AND MAV GUIDANCE SHOWS CEILINGS RISING TO VFR LATE TONIGHT. FORECAST SOUNDINGS LOOKS SIMILAR AND SREF PROBABILITIES ARE EVEN MORE OPTIMISTIC BUT MET GUIDANCE STAYS LOWER. WITH UPPER RIDGING BUILDING IN FOR A BIT TONIGHT WILL GO WITH THE MORE OPTIMISTIC TIMING OF VFR ARRIVING SOMETIME AFTER 6Z FOR THE SITES. NORTHERLY WIND GUSTS SHOULD PICK UP TO AROUND 20-22 KTS AFTER 15-17Z OR SO AND WILL BEGIN TO SUBSIDE AFTER 0Z TONIGHT. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...SMF NEAR TERM...SMF/NIELD SHORT TERM...SMF LONG TERM...CP AVIATION...CP/JP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Feb 9, 10:04 AM EST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1004 AM EST MON FEB 9 2015 INZ067>072-101515- KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1004 AM EST MON FEB 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR SOUTHERN CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: AS AN UPPER LEVEL WAVE EXITS THE AREA EARLY THIS MORNING SOME LIGHT DRIZZLE MAY CONTINUE ACROSS PORTIONS OF CENTRAL INDIANA. THEN...DRY BUT CLOUDY WEATHER WILL RETURN LATE THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: COLDER AIR WILL MOVE INTO THE AREA MID WEEK. WIND CHILLS IN THE SINGLE DIGITS WILL BE POSSIBLE AT TIMES AFTER WEDNESDAY. DISCUSSION: DRY WEATHER WILL CONTINUE AT LEAST THROUGH TUESDAY NIGHT. A WEAK UPPER LEVEL WAVE MAY BRING SOME LIGHT PRECIPITATION TO THE AREA THROUGH MID WEEK...THEN POSSIBLY AGAIN ON SATURDAY. OTHERWISE MUCH OF THE WEEK WILL BE FAIRLY UNEVENTFUL...ALTHOUGH IT WILL BECOME MUCH COLDER LATE IN THE WEEK AS A LARGE AREA OF CANADIAN HIGH PRESSURE SINKS INTO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035>049-051>057-060>065-101515- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR- 1004 AM EST MON FEB 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: PATCHY LIGHT FREEZING DRIZZLE IS POSSIBLE THROUGH MID MORNING. HAZARDS: THIS MAY CAUSE ISOLATED SLICK SPOTS ON ROADS...ESPECIALLY ON BRIDGES AND OVERPASSES. TIMING: THROUGH 11 AM. DISCUSSION: AS AN UPPER LEVEL WAVE EXITS THE AREA THIS MORNING PATCHY LIGHT FREEZING DRIZZLE WILL CONTINUE ACROSS PORTIONS OF CENTRAL INDIANA. THEN...DRY BUT CLOUDY WEATHER WILL RETURN LATE THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: COLDER AIR WILL MOVE INTO THE AREA MID WEEK. WIND CHILLS IN THE SINGLE DIGITS WILL BE POSSIBLE AT TIMES AFTER WEDNESDAY. A FEW SNOW SHOWERS ARE POSSIBLE ACROSS NORTHEASTERN SECTIONS OF THE AREA WEDNESDAY MORNING AND AGAIN THURSDAY. ALSO ON FRIDAY NIGHT THROUGH SATURDAY. LITTLE TO NO SNOW ACCUMULATION IS EXPECTED AT THIS TIME. DISCUSSION: DRY WEATHER WILL CONTINUE AT LEAST THROUGH TUESDAY NIGHT. A WEAK UPPER LEVEL WAVE MAY BRING SOME LIGHT PRECIPITATION TO THE AREA THROUGH MID WEEK...THEN POSSIBLY AGAIN ON SATURDAY. OTHERWISE MUCH OF THE WEEK WILL BE FAIRLY UNEVENTFUL...ALTHOUGH IT WILL BECOME MUCH COLDER LATE IN THE WEEK AS A LARGE AREA OF CANADIAN HIGH PRESSURE SINKS INTO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) NIELD
In the hours before
Special weather statement, Feb 9, 6:42 AM EST, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 642 AM EST MON FEB 9 2015 INZ021-028>031-035>049-091400- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS 642 AM EST MON FEB 9 2015 ...SLICK SPOTS ON ROADWAYS THIS MORNING... PATCHY FREEZING FOG AND FREEZING DRIZZLE ACROSS PARTS OF CENTRAL INDIANA THIS MORNING HAS LEAD TO SLICK SPOTS ON SOME AREA ROADS. MOTORISTS SHOULD EXERCISE CAUTION AND BE PREPARED FOR SPOTS OF BLACK ICE ESPECIALLY ON BRIDGES AND OVERPASSES. CP
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 11:12 AM EST | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 67 hr |
| Feb 9, 11:12 AM EST | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 60 hr |
Nearby
River Flood Warnings in Indiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.